# SDR USAA050005

- Difficulty date: January 10, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - BEAM, 2 INCH AREA, CORROSION, FRAME 16, LBL 22 FLOOR LEVEL. INSTALLED REPAIR ANGLE AND DOUBLER IAW SRM. (K)
